Peter Adamic

Peter Adamic

Associate Professor

Department of Mathematics & Computer Science
Science, Engineering and Architecture
FA-368, Fraser Auditorium Sudbury Campus

Education

  • B.Math., with Hons. (University of Waterloo)
  • M.Sc. (University of Guelph)
  • Ph.D. (University of Guelph)
  • P.Stat. (Statistical Society of Canada)

Academic Appointments

Associate Professor, Department of Mathematics and Computer Science, Laurentian University (2012-present) 

Assistant Professor, Department of Mathematics and Computer Science, Laurentian University (2007-2012) 

Sessional Lecturer, Department of Mathematics and Statistics, University of Guelph (2007)

On The Web

www.cs.laurentian.ca/padamic

Research

Survival Analysis, Actuarial Mathematics, Mathematical Demography.

Awards

“Actuarial Modeling of Competing Risks Under Various Dependence Structures”.  Funded by a Natural Sciences and Engineering Research Council of Canada (NSERC) Discovery Grant, years 2017-2022, $70,000.00.

“Multiple Decrement Modeling in Various Censoring and Masking Contexts”.  Funded by a Natural Sciences and Engineering Research Council of Canada (NSERC) Discovery Grant, years 2010-2017, $60,000.00.

Teaching

MATH/COSC 1056 - Discrete Mathematics I 

STAT 2246 - Statistics for Science 

MATH 3206 - Introduction to Actuarial Mathematics 

MATH 3236 - Probability and Statistics 

MATH 3237 - Regression Analysis 

MATH 4216 - Applied Probability 

MATH 4236 - Topics in Statistics I 

MATH 4237 - Topics in Statistics II 

MATH 4247 - Time Series Analysis

MATH 4606 - Statistical Models in Actuarial Science 


Publications

Some recent publications include:

• Adamic, P., Guse, J., Dumais, C. (2019), "Nonparametic modeling of multiple decrements subject to dependent censoring and masking", to appear in Model Assisted Statistics and Applications. 

• Adamic, P., Guse, J. (2016), "LOESS smoothed density estimates for multivariate survival data subject to censoring and masking", Annals of Actuarial Science, 10(2): 285-302.

• Adamic, P., Caron, S. (2014), "SC-CR Algorithms with informative masking", Scandinavian Actuarial Journal, 2014(4): 339-351.